# SDR VTZA96254

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Not Set
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6517 - IAD-BOS - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE RESET GUSTLOCK HANDLE, OPS CHECKS OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
